Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/12662
Title: Aplicaciones del caos determinista a la detección de outliers
Authors: Fernández Rodríguez, Fernando 
Pacheco Castelao, José Miguel 
UNESCO Clasification: 12 Matemáticas
Issue Date: 1992
Journal: Revista de la Academia Canaria de Ciencias 
Abstract: In this paper the authors show that techniques employed in the prediction of chaotic time series can also be applied to detection of outliers. A definition of outlier lS provided and a theorem on hypothesis testing is also proved.
URI: http://hdl.handle.net/10553/12662
ISSN: 1130-4723
Source: Revista de la Academia Canaria de Ciencias [ISSN 1130-4723], v. 4 (1-2), p. 45-53
Rights: by-nc-nd
Appears in Collections:Artículos
Thumbnail
Adobe PDF (235,58 kB)
Show full item record

Page view(s)

3
checked on Apr 4, 2020

Download(s)

4
checked on Apr 4, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.